# SDR C2XA04SH529

- Difficulty date: October 25, 2004
- Submitted: November 5, 2004
- Operation: Air carrier
- Aircraft: N13935
- Make and model: Emb EMB-145ER
- Aircraft serial: 145022
- Aircraft time: 15,206 hours, 12,735 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bearing Cap
- Part number: 14524475003
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK RIGHT NOSE GEAR BEARING CAP WAS FOUND PITTED.  REPLACED BEARING CAP IAW 32-20-02.
